# SDR ASAA2021102636400

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,378 hours, 14,699 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 4451
- Condition: None
- Location: Apu
- Part time: 11,036 hours, 19,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED. GROUNDED - YES. PERFORMED THOROUGH GVI OF APU, FOUND BACKSIDE OF APU OIL COOLER SATURATED WITH OIL. REMOVED AND REPLACED APU OIL COOLER REF AMM 49-91-41. LEAK CHECK GOOD. THIS CLEARS TSR 711239, SEAMC DAVE NOTIFIED.
